MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-30
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other complaint for collagen pell-off was reported for the same sterilization lot.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.A retention sample from same sterilization lot and coated on same period and under same conditions as the involved device was visually inspected by our qa supervisor.No collagen peel-off was found.The retention sample also underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).It was reported that the product is available for investigation, it should be returned to intervascular for examination.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
(b)(4).After the graft opened on the table during surgery, the doctor determined that the collagen structure was peeling.
 
Additional Manufacturer Narrative
((10/170) the involved product was returned to intervascular and was inspected by the quality assurance supervisor for evaluation.Below are the main elements of the inspection results: returned product arrived cut in two pieces.One piece was flipped (reference line was visible inside the product instead of outside).Some areas, whiter than the rest of the product, were similar to a detachment of the collagen layer.As the product has been manipulated before return, it must have resulted in a significant increase of a potential defect that could have been similar to defects found in our list of rejection and acceptance standards: excess of collagen or lack of collagen.If the defect was as marked as on the returned product, the operator would have rejected the product, during our qc, so we assume that the manipulation performed on the actual device that consisted of flipping the graft has degraded the collagen layer.(4315) the investigation findings do not lead to a clear conclusion about the cause of the reported event because the product has been manipulated before return to intervascular.However, it is confirmed that the product does not comply with the specification.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
See initial mfr report # 1640201-2020-00004.Complaint (b)(4).

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9733412
Report Number1640201-2020-00004
Device Sequence Number19607522
Product Code DSY
UDI-Device Identifier00384401000242
UDI-Public00384401000242
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberIGW0028-30
Device Catalogue NumberIGW0028-30
Device Lot Number19A24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1